# SDR REXA2013121802228

- Difficulty date: December 18, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 13,565 hours, 8,485 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Bulb
- Condition: Dirty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE WAS VISABLE AND ORDER OF ELECTRICAL FIRE WAS STRONG. SMOKE WAS COMING FROM F/O'S FLOOD LIGHT.  THE LIGHT DIRECTLY ABOVE FLOOD KNOB. WHEN WE TURNED OFF FLOOD LIGHT ON F/O'S LIGHTING PANEL THE SMOKE AND ODOR STOPPED.  F/O FELT HEAT FROM THAT AREA.  VERIFIED BULB TO BE CAUSING ODOR. SUP: CLEANED BULB, NO DEFECTS FOUND.  OPS CHECK GOOD.
